# SDR IPXA2018083103396

- Difficulty date: August 15, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 87,901 hours, 15,601 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892504
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E BEADED DOUBLER WAS CRACKED BETWEEN XOS 542 - 547.  REPAIRED THE DOUBLER IAW SRM 57-40-02, REPAIR 15, FIG 202.  MAJOR.
